# SDR AALA202512126713

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 68,318 hours, 40,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BRIEFLY LOST POWER DURING SWAP TO JET BRIDGE POWER FROM APU.  DOOR 2L/R EMERGENCY EXIT LIGHTS AND CENTER EMERGENCY EXIT LIGHTS BETWEEN AFT LABS DID NOT ILLUMINATE DURING THE POWER OUTAGE. MAINTENANCE REPLACED AFT EPSU BATTERY IAW AMM 33-51-38.
